# SDR FDEA202204130960

- Difficulty date: April 13, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 90,389 hours, 19,004 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: ARB77804
- Part serial: NSN
- Condition: Chafed
- Location: Zone 600
- Part time: 90,389 hours, 19,004 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINGLET LOWER FAIRING 628XW HAS SIGNS OF WIND EROSION 0000355851 : MITROVICH, DAVID T - 14-APR-2022 23:27  REPAIRED R/W WINGLET LOWER PANEL REF: MD11 SRM 51-62-01. REPAIRED METALIZED COATING REF: MD11   SRM 51-43-06-0G. PREPPED & PAINTED REF: MD11 AMM 51-22-00.
